# SDR DLM88954330

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922DL
- Make and model: Doug MD-88
- Aircraft serial: 49646
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spray Deflector
- Part number: 5952247503
- Condition: Broken
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON T/O, COULD NOT RAISE THE NOSE GEAR HAD A RED LIGHT UNSAFE ON NOSE GEAR ONLY.  FOUND LEFT HAND NOSE SPRAY DEFLECTOR BROKEN.  REPLACED SAME, RAN NOSE GEAR, CHECKS GOOD.
